Computational results with a branch‐and‐bound algorithm for the general knapsack problem
R. L. Bulfin,
R. G. Parker and
C. M. Shetty
Naval Research Logistics Quarterly, 1979, vol. 26, issue 1, 41-46
Abstract:
In this paper, a branch‐and‐bound procedure is presented for treating the general knapsack problem. The fundamental notion of the procedure involves a variation of traditional branching strategies as well as the incorporation of penalties in order to improve bounds. Substantial computational experience has been obtained, the results of which would indicate the feasibility of the procedure for problems of large size.
Date: 1979
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1002/nav.3800260105
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:26:y:1979:i:1:p:41-46
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().